# SDR 96ZZZX3770

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3609V
- Make and model: Cessna 140
- Aircraft serial: 14877
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 0441140
- Condition: Broke
- Location: Rt Mlg
- Part time: 3,425 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM PRIVATE TURF STRIP, RT AXLE BROKE AT JUNCTURE OF TUBE AND MOUNTING FLANGE.  RT WHEEL TIRE BRAKE ASSY DEPARTED AIRCRAFT.  AIRCRAFT GROUND LOOPED CAUSING SUBSTANTIAL DAMAGE TO AIRCRAFT.  INSPECTION OF AXLE INDICATED A CRACK APPROXIMATELY 150 DEGREES OF CIRCUMFERENCE OF TUBE.  CRACKED AREA DISCOLORED INDICATING IN EXISTENCE FOR SOME TIME AND WAS LOCATED ON BOTTOM IN THIS INSTALLATION.
